Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2016, Article ID 2349172, 8 pages
http://dx.doi.org/10.1155/2016/2349172
Research Article

Existence of Solutions for a Robin Problem Involving the -Laplace Operator

Department of Mathematics, Faculty of sciences, Department of Mathematics, Mohamed I University, 60000 Oujda, Morocco

Received 27 January 2016; Accepted 9 May 2016

Academic Editor: Patricia J. Y. Wong

Copyright © 2016 Mostafa Allaoui. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Mostafa Allaoui, “Existence results for a class of p(x)-kirchhoff problems,” Studia Scientiarum Mathematicarum Hungarica, vol. 54, no. 3, pp. 316–331, 2017. View at Publisher · View at Google Scholar
  • Maria-Magdalena Boureanu, and Alejandro Vélez-Santiago, “Fine regularity for elliptic and parabolic anisotropic Robin problems with variable exponents,” Journal of Differential Equations, 2019. View at Publisher · View at Google Scholar